# SDR CA130308006

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,691 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Cable
- Part number: 25766304RSH
- Condition: Stiff
- Location: Fuel Control
- Part time: 3,651 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MIXTURE AND THROTTLE CABLES FOUND TO BE STIFF DURING GROUND RUN OF THE ACFT. FUEL CONTROL UNIT REPLAVED.
